My doctor prescribed B to me and I have been on Zoloft for over 8 years. I also talked to the pharmacist who told me the same as my doctor that the liklihood of Serotonin Syndrome is rare. I am still worried though. How long would it take for me to notice if I would have a bad reaction and have Serotonin Syndrome? I read it would happen immediately or within up to 24 hours. Please someone ease my mind. THANKS.
Serotonin syndrome is very rare. There are many folks including myself that has taken a variety of medications together with no problem. You would know if it happened and if it did your doctor would take you off the medication immediately. Try not to worry.
Take care with no worries!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Nov 2013 • 1 answer
Started Belviq yesterday after lunch felt great! However, later on in the evening I had chills along
Posted 10 Jan 2014 • 1 answer
Posted 3 Apr 2014 • 2 answers
Posted 1 Aug 2014 • 2 answers
I am a 42 Italian lady working in Tanzania. The doctor prescribed me Belviq 10 mg twice per day but?
Posted 11 days ago • 0 answers